# SDR DALA2019030201627

- Difficulty date: March 1, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO FLOOR STRUCTURE WEB CUT OUT HAS CORROSION UNDER NUT PLATES AT STA 1153 TO 1175, LBL 10 TO RBL 10.BLEND AND REMOVED CORROSION FROM STIFFENERS WITHIN LIMITS, FABRICATED STRAP, ALODINE PRIME AND TOP COAT AND INSTALLED AFT CARGO FLOOR STRUCTURE WEB CUT OUT @ STA 1153-1175 LBL 10-10R (LP 0965339)
